American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information
View Article: PDF

[2] Joseph S. Miller. Two notes on subshifts. Proc. Amer. Math. Soc. 140 (2012) 1617-1622. MR 2869146.
Abstract, references, and article information
View Article: PDF

[3] Barbara F. Csima and Antonio Montalbán. A minimal pair of $K$-degrees. Proc. Amer. Math. Soc. 134 (2006) 1499-1502. MR 2199198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard A. Shore and Theodore A. Slaman. A splitting theorem for $n-REA$ degrees. Proc. Amer. Math. Soc. 129 (2001) 3721-3728. MR 1860508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Rod Downey and Carl G. Jockusch. Every low Boolean algebra is isomorphic to a recursive one . Proc. Amer. Math. Soc. 122 (1994) 871-880. MR 1203984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Rodney Downey and Julia F. Knight. Orderings with $\alpha$th jump degree ${\bf 0}\sp {(\alpha)}$ . Proc. Amer. Math. Soc. 114 (1992) 545-552. MR 1065942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard A. Shore. Defining jump classes in the degrees below ${\bf 0}'$ . Proc. Amer. Math. Soc. 104 (1988) 287-292. MR 958085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. G. Downey. Two theorems on truth table degrees . Proc. Amer. Math. Soc. 103 (1988) 281-287. MR 938684.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Andrea Sorbi. On quasiminimal e-degrees and total e-degrees . Proc. Amer. Math. Soc. 102 (1988) 1005-1008. MR 934883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Peter Clote. On recursive trees with a unique infinite branch . Proc. Amer. Math. Soc. 93 (1985) 335-342. MR 770549.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ilias G. Kastanas. The jump inversion theorem for $Q\sb{2n+1}$-degrees . Proc. Amer. Math. Soc. 90 (1984) 422-424. MR 728361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Piergiorgio Odifreddi. On the first order theory of the arithmetical degrees . Proc. Amer. Math. Soc. 87 (1983) 505-507. MR 684647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Harold Hodes. Jumping to a uniform upper bound . Proc. Amer. Math. Soc. 85 (1982) 600-602. MR 660612.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Richard A. Shore. Finitely generated codings and the degrees r.e. in a degree ${\bf d}$ . Proc. Amer. Math. Soc. 84 (1982) 256-263. MR 637179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] C. T. Chong. Rich sets . Proc. Amer. Math. Soc. 80 (1980) 458-460. MR 581005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] A. H. Lachlan. Decomposition of recursively enumerable degrees . Proc. Amer. Math. Soc. 79 (1980) 629-634. MR 572317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1